# SDR TWAA0017512

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LT AFT SERVICE DOOR THRESHOLD SUPPORT HAD CORROSION FROM STA 1480 TO 1548, STRINGER 20L.  REMOVED AND REPLACED INBOARD FLOOR SUPPORT T SECTION PER SRM 51-10-02, PAGE 12 AND 14.
